[Home ] [Archive]    
:: Main :: Current Issue :: Archive :: Search :: Submit :: Contact ::
:: Volume 11, Number 2 (11-2016) ::
Back to browse issues page IJMSI 2016, 11(2): 131-137
Additive Maps Preserving Idempotency of Products or Jordan Products of Operators
A. Taghavi , R. Hosseinzadeh, H. Rohi
Abstract:  

Let $mathcal{H}$ and $mathcal{K}$ be infinite dimensional Hilbert spaces, while $mathcal{B(H)}$ and $mathcal{B(K)}$ denote the algebras of all linear bounded operators on $mathcal{H}$ and $mathcal{K}$, respectively. We characterize the forms of additive mappings from $mathcal{B(H)}$ into $mathcal{B(K)}$ that preserve the nonzero idempotency of either Jordan products of operators or usual products of operators in both directions.

Keywords: Operator algebra, Jordan product, Idempotent.
Full-Text [PDF 76 kb]      
Type of Study: Research | Subject: Special
Add your comments about this article
Your username or email:

Write the security code in the box >



XML     Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Taghavi A, Hosseinzadeh R, Rohi H. Additive Maps Preserving Idempotency of Products or Jordan Products of Operators. IJMSI. 2016; 11 (2) :131-137
URL: http://ijmsi.ir/article-1-580-en.html
Back to browse issues page Volume 11, Number 2 (11-2016)
نشریه علوم ریاضی و انفورماتیک Iranian Journal of Mathematical Sciences and Informatics
Persian site map - English site map - Created in 0.045 seconds with 783 queries by yektaweb 3388